Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Math. Z.

Search In Journal Title:

Abbravation: Mathematische Zeitschrift

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s00374-005-0029-6

Search In DOI:

ISSN

1432-1823

Search In ISSN:
Search In Title Of Papers:

On profinite groups in which commutators are covered by finitely many subgroups

Authors: Cristina Acciarri, Pavel Shumyatsky,

Publish Date: 2012/08/03
Volume: 274, Issue:1-2, Pages: 239-248
PDF Link

Abstract

For a family of group words w we show that if G is a profinite group in which all w-values are contained in a union of finitely many subgroups with a prescribed property, then the verbal subgroup w(G) has the same property as well. In particular, we show this in the case where the subgroups are periodic or of finite rank. If G contains finitely many subgroups G 1, G 2, . . . , G s of finite exponent e whose union contains all γ k -values in G, it is shown that γ k (G) has finite (e, k, s)-bounded exponent. If G contains finitely many subgroups G 1, G 2, . . . , G s of finite rank r whose union contains all γ k -values, it is shown that γ k (G) has finite (k, r, s)-bounded rank.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'